Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-4 of 4 (Search time: 0.006 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Classes of graphs with no long cycle as a vertex-minor are polynomially chi-bounded

Kim, Ringi; Kwon, O-joung; Oum, Sang-ilresearcher; Sivaraman, Vaidy, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.140, pp.372 - 386, 2020-01

2
The average cut-rank of graphs

Nguyen, Huy-Tung; Oum, Sang-ilresearcher, EUROPEAN JOURNAL OF COMBINATORICS, v.90, 2020-12

3
Branch-depth: Generalizing tree-depth of graphs

DeVos, Matt; Kwon, O-joung; Oum, Sang-ilresearcher, EUROPEAN JOURNAL OF COMBINATORICS, v.90, 2020-12

4
Scattered Classes of Graphs

Kwon, O-joung; Oum, Sang-ilresearcher, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.34, no.1, pp.972 - 999, 2020-01

rss_1.0 rss_2.0 atom_1.0